CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons